# SDR DALA14009400957

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 62,359 hours, 46,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE SEAT MOUNTED EMERGENCY EXIT ROW LIGHT AT ROW 24D WAS INOPERATIVE.  MAINTENANCE REPLACED THE PIG TAIL WIRES AT THE LIGHT AND THE SYS RETURNED TO NORMAL OPERATION.
